应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2017, Vol. 40 Issue (2): 240-266    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
考虑征税和利息的绝对破产的马氏调控风险模型
王文元1, 张爱丽2, 胡亦钧3, 明瑞星4
1. 新疆财经大学应用数学学院, 乌鲁木齐 830012;
2. 南京审计大学数学与统计学院, 南京 211815;
3. 武汉大学数学与统计学院, 武汉 430072;
4. 浙江工商大学统计与数学学院, 杭州 310018
On the Markov-modulated Insurance Risk Model with Interest, Debit Interest and Tax Payments
WANG Wenyuan1, ZHANG Aili2, HU Yijun3, MING Ruixing4
1. School of Applied Mathematics, Xinjiang University of Finance and Economics, Urumqi 830012, China;
2. School of Mathematics and Statistics, Nanjing Audit University, Nanjing 211815, China;
3. School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China;
4. School of Statistics and Mathematics, Zhejiang Gongshang University, Hangzhou 310018, China

  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9